MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX900T11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging cancer and patiently waiting for device for 6 months and need the device as soon as possible.No medical intervention was specified by the patient.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The dreamstation bipap autosv was returned to the manufacturer for investigation.The device was applied power and verified airflow.During the investigation, pil observed the following from an external and internal inspection: potential no clean flux on the sd (secure digital) card slot on the pca (printed circuit assembly).Hairlike fibers on the interior of the ui (user interface) panel and the interior of the bottom enclosure.A dust like contaminate on the ui panel, ui knob, top enclosure, keypad, rear panel, bottom enclosure, accessory module and sd cover flip doors, philips pollen filter, blower motor, and the blower box.The device was missing the sd card.A keratin-like substance was observed on the blower box outlet.Er-2243857 v.01 addresses the issue of keratin.There is no visible damage or functionality failures of the device, which suggests that the source of contamination was external to the device.Evidence of sound abatement foam degradation/breakdown was not observed in the base unit.The manufacturer confirmed that there was no presence of degraded sound abatement foam using a fitt and the associated procedure.There was no visible damage or functionality failures of the device, which suggests that the source of contamination was external to the device.The manufacturer was unable to directly address the symptoms outlined in the complaint.In this report, box d, h has been updated/corrected.

Brand Name
DREAMSTATION BIPAP AUTOSV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19888767
Report Number2518422-2024-48606
Device Sequence Number12707131
Product Code MNS
UDI-Device Identifier00606959424371
UDI-Public(01)00606959424371
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX900T11
Device Catalogue NumberDSX900T11
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown